# SDR CALA2013122093842

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 55,220 hours, 21,962 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 762A000004
- Part serial: 162
- Condition: Stuck
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PACK EXHAUST DOOR STUCK FULL OPEN WITH PACK OFF.  REPLACED ACTUATOR, CHECKED NORMAL.
